# SDR AU980830

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Propeller: Mcauly D2A34C98
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE, REAR SPAR AND STUB WING TUBE FRAMES CONTAINED CORROSION PITTING.
